# SDR DALA1212319203

- Difficulty date: February 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ACTIONS PER OMI LOG W/CN C03171305 DUE PERM REPAIR ERA 490525-14AD REV A CODE 55-11 ACTL 2102/2100 STAB HORIZ RT UPPER AFT SKIN CRACK ACCOMP SEC III PERM REPAIR IN STR PRIOR TO 600 CYC.  REQ 1EA P/N SA90550012-5 PANEL SPLICE INSTALL KIT UPPER RIGHT.  TO BE COMPLETED ON (NR 192663).
